| Model Number |
83779 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Reportable based device analysis completed on 05feb2024.It was reported that advancing issue occurred.The target lesion was located in the iliac artery.A 12mm x 20cm interlock 2d coil was selected for use.During the procedure, the coil was advanced into the body through 18f microcatheter.However, resistance occurred in the tortuous lesion.The physician recaptured the coil and advanced again, but still could not push the device.The coil and catheter were removed together, and the procedure was completed with a new coil.No complications were reported, and the patient was stable.However, device analysis revealed main coil arm detachment.
Additional Manufacturer Narrative
E1 initial reporter facility name: (b)(6) hospital, (b)(6).Device evaluated by mfr.: the device was returned for analysis.Visual inspection was observed that the main coil, the introducer sheath and the pusher wire were returned.It was observed that the main coil was bent and stretched at the coil arm, zap tip and primary coil section.Also, the arm coil was detached.A part of the original box was returned, and it was observed that the pouch information matches with the complaint information.No more damages were observed.Functional inspection could not be performed due the main coil and the pusher wire are not interlocking.Dimensional inspection of the main coil zap tip outer diameter (od) and primary coil od pass the test.